Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Frequent attacks of Dizziness with floaters, it happens after a bad cough. Cause for such attacks?

Hi, I get frequent attacks of dizziness with floaters and strobing.The attacks only usually last a few seconds but they are really frightening. Sometimes I get a feeling that something is going over my head and there can even be a horrible noise. Weird, but extremely traumatising. They do not form a pattern - I can get several attacks in one day and then go several days before I get another one. I quite often get an attack after a rally bad coughing fit when sometimes my eyes feel as though they are poppong ot of my head!
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
You seems to have a allergic cough
Take antihistamine after consulting your doctor
Take green tea and honey
Saline gargles also effective
Take steam inhalation
Avoid cold and soft drinks
Have a proper examination by ENT specialist for dizziness
Wishing you good health
Dr imran
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor